# SDR SIMA3547

- Difficulty date: December 19, 2000
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N213AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 211
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3011210
- Part serial: 1106
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FLT 5413 - CABIN DOOR EMERGENCY FLOOD LIGHT IS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED CABIN DOOR EMERGENCY LIGHT ASSEMBLY.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
